# SDR CA110916007

- Difficulty date: August 28, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C5B1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Gasket
- Part number: BA670803201
- Condition: Failed
- Location: Bleed Duct
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN) CAPTAIN REPORTED AN INDICATION OF LT BLEED DUCT ON AND THE PASSENGER CABIN LOST PRESSURE, TO GO DOWN AS INDICATED IN THE QRH".  THE MX PERSONNEL PERFORMED AN INSPECTION AND REPLACED THE GASKET CONNECTOR TO THE HIGH PRESSURE GROUND, ACCORDING TO TASK CARD 36-17-01-400-A0.  THEY PERFORMED AN OPS CHECK OF THE SYS.  ACFT RETURNED IN SERVICE.
